Mount Bromo Sunrise Tour 2 days 1 night From Bali

Mount Bromo Sunrise Tour 2 days 1 night From Bali

Mount Bromo Sunrise Tour 2 days 1 night From Bali

Mount Bromo Sunrise Tour 2 days 1 night From Bali begin in the morning based on your place where we pick you up and the duration is 2 days 1 night. There are several tour options if you are location in Denpasar Bali, Ubud Bali, Kuta Bali, Sanur Bali, and Legian Bali need 4 – 5 hours and Lovina of Bali need 2 hours to reach Ketapang port.

We escort you to Gilimanuk port Bali, and go inside to Ferry ship sailing to Ketapang port (Java island) for 1 hour. It is going to take long time drive Bali to Mt Bromo, from the Ketapang Port to Mt Bromo needs 5 – 6 hours driving. If you choose Mount Bromo tour package from Bali, you can request the place where we will pick you up and truly drop off.

Below is detail tour itinerary of Mount Bromo Sunrise Tour 2 days 1 night From Bali :

Day 1 : Bali Island – Ketapang Port – Hotel

  • 07.00 am (Bali time zone) our driver will pick you up around Bali Hotel where you stay. Continue to Gilimanuk port Bali for 4 – 5 hours driving.
  • 07.00 – 12.00 am reach to Gilimanuk port and next go inside to ferry ship sailing the sea for 1 hour.
  • 12.00 – 13.00 pm we arrive in Ketapang port and have lunch in the restaurant.
  • 13.00 – 18.00 pm reach to the hotel near Bromo tourism and stay there one night.
  • free program

Day 2 : Mt Bromo Sunrise tour – Surabaya or other place

  • In early morning at 02.30 AM, Our driver will pick you up in the hotel by jeep 4WD than we escort you to Penanjakan hill the best point to the dramatic of sunrise magnificent for 1 hour.
  • 2.00 am we reach in the parking lot and soft trekking tour to the Penanjakan peak, but you can rent motorbike taxi.
  • 2.30 am we reach Penanjakan then start Mount Bromo Sunrise tour, The sunrise will appears at 5 o’clock in the morning.
  • 05.00 am enjoy Mount Bromo Sunrise tour package until satisfied while taking picture for Bromo Crater, massive Sea Sand, Mt Batok.
  • 06.00 am back to jeep parking lot and continue to Mt Bromo creater by crossing sea of sand. you can stop to take picture with Mt Bromo and Mt Batok background.
  • 07.00 am go to Mt Bromo crater, you can see Bromo crater closer on the mouth of mountain. Going there by trekking for 1 hour or rent horse for 30 minutes (the price of renting horse is IDR 200.000/horse).
  • after satisfied enjoy our tour, you back to jeep parking lot and continue to have breakfast in the local restaurant.
  • 10.00 am back to hotel to taking shower and prepare for check out.
  • Our next destination is based on your request, we are going to drive you to the place that you booking and Finish Mount Bromo tour 2 days 1 night for Sunrise from Bali.

Include tour facility :

  • Private Air Conditioned transportation included fuel from Bali
  • Local tour driver with English speaking
  • Mineral drinks along tour
  • Entrance fee for Bromo National Park
  • Private Jeep 4 WD for Bromo Sunrise and Crater

Excluded tour facility :

  • Lunch and dinner
  • Horse ride
  • Tips

Mt Bromo tour package option :

If You have more time before return to Bali Island, We can arrange your trip package to explore other tourism around Bromo mountain like Ijen Crater trekking pacage, Madakaripura Waterfall, Rafting, Milky Way Photography at Mount Bromo, and other tour package option. For more information about Our trip package, You can visit Our Contact.

Terimakasih.. !

Leave a Reply

Your email address will not be published. Required fields are marked *

WhatsApp chat